# SDR SIMA20141123003

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,202 hours, 32,708 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENROUTE AT FLIGHT EICAS MSG BLEED 2 LEAK.  OPERATIONAL TEST OF THE AIR BLEED SYS IAW AMM 36-00-00.  NO MSG NOTED AFTER 30 MIN RUN.  OPERATIONS CHECKED GOOD.
